# SDR ASAA2019011027769

- Difficulty date: January 10, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,873 hours, 6,887 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN OF NR 2 ENGINE THE DISPLAY INDICATED AN "ENG FAIL". GROUNDED - YES. ACCOMPLISHED FIM 73-05 TASK 805, OPS CHECKS GOOD ALL ENGINE INDICATIONS NORMAL.
